# SDR SWAA075178

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 35,095 hours, 20,898 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 157.10.  REPAIRED SKIN PER SRM.
